Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 32, Number 4

All articles in this issue are freely accessible.

Perturbation analysis of an approximation to the Hodgkin-Huxley theory
Richard G. Casten, Hirsh Cohen and Paco A. Lagerstrom.
Quart. Appl. Math. 32 (1975), 365-402
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 445095
A numerical study of the relationship between the dimensionless parameters in the problem of periodic waves of permanent type in a liquid of finite depth
J. W. Thomas.
Quart. Appl. Math. 32 (1975), 403-410
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99674
Stochastic models of the scattering of sound by bubbles in the upper ocean
Peter C. C. Wang and Herman Medwin.
Quart. Appl. Math. 32 (1975), 411-425
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99673
A singular perturbation solution to a problem of extreme temperatures imposed at the surface of a variable-conductivity halfspace: small surface conductivity
Leonard Y. Cooper.
Quart. Appl. Math. 32 (1975), 427-444
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 451787
Some functional differential equations
Ll. G. Chambers.
Quart. Appl. Math. 32 (1975), 445-456
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 481357
Functional analysis and the method of harmonic balance
C. A. Borges, L. Cesari and D. A. Sánchez.
Quart. Appl. Math. 32 (1975), 457-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 477907
On the stability of solutions of a second-order differential equation
E. Infeld.
Quart. Appl. Math. 32 (1975), 465-467
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 445071
On the reduction of the hodograph equations for one-dimensional elastic-plastic wave propagation
C. Rogers and D. L. Clements.
Quart. Appl. Math. 32 (1975), 469-474
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 455696
Maximal and minimal positive solutions for nonlinear radiation processes with nonlinear sinks
C. Y. Chan.
Quart. Appl. Math. 32 (1975), 475-478
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 450787
On the use of the interpolation polynomial for solutions of singular integral equations
Steen Krenk.
Quart. Appl. Math. 32 (1975), 479-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 474919

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website